# SDR SWAA2013042615303

- Difficulty date: April 10, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 325.38, BETWEEN STR 26R TO STR 27R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DRAWING.
